# SDR CALA2025072306862

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 114,074 hours, 14,927 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: 10015748
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN DROPPED FROM 1480 TO 90 FOUND CREW O2 BOTTLE WITHIN SERVICE LIMITS. REMOVED AND REPLACED CREW O2 PRESSURE TRANSDUCER IAW AMM 35-11-03. OPS CHECK NORMAL. NO LEAKS NOTED. CREW O2 READS 1650.
